# SDR DALA2023121410242

- Difficulty date: September 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,381 hours, 17,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2967712) DURING R3 WINDOW INSPECTION, CORROSION WAS FOUND ON R3 WINDOW FRAME EXTERIOR POST AND SILL. C/W ER/A 611949-14 REV ORIGINAL.
